Hello, any help would be greatly appreciated! hopefully someone had the same symptons and can help me figure out what is wrong with me.
Im 19, very healthy (other than my ciggarette and alcohol use.. i run, work out, and play sports), but recently ive been having huge stomache problems.
Around August, i was started to become very very gassy. I didnt think it was a big problem and that it would go away soon. But over time it started getting worse and ive been having more symptons. I started to get very fatigue all day. And i cant seem to really feel energetic and wake up till around 2-3pm..
A few weeks later i started to feel extremely hungry all the time. and if i didnt even within 2 hours or less, i would get extremely anxious, and sometimes lightheaded. I have extreme abdominal pain almost all day long. It gets so bad it makes feel anxious/nervous and extremely figgidy (spelling?). All day long i feel like i have to burp nonstop, and ive become really flatuent too. I used to have a bad case of diarrhea, but this has gone away.
It feels like i can throw up and make the pain go away, but i know that wont solve anything. It seems the only way of dealing with this is easting every 2 or 3 hours, but it really doesnt solve anything, except make the pain go away for a little bit, but then it comes back... sometimes even worse than before. I dont know if this has anything to do with it, but at night time i also seem to have an extremely hard time to fall asleep..
My doctor has put me on: dyciclomine, zantac, and prilosec.. nothing has worked. I have tried taking tums and other anti-acids and anti-gasses.. but nothing has helped.
Thank you for your time and help!! (hope everyone gets better as well!!)
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?